Existence and uniqueness of solutions to the nonlinear boundary value problem for fourth-order differential equations with all derivatives
- Location
-
Deutsche Nationalbibliothek Frankfurt am Main
- ISSN
-
1029-242X
- Extent
-
Online-Ressource
- Language
-
Englisch
- Notes
-
online resource.
- Bibliographic citation
-
Existence and uniqueness of solutions to the nonlinear boundary value problem for fourth-order differential equations with all derivatives ; volume:2023 ; number:1 ; day:8 ; month:2 ; year:2023 ; pages:1-13 ; date:12.2023
Journal of inequalities and applications ; 2023, Heft 1 (8.2.2023), 1-13, 12.2023
- Creator
-
Chen, Huiling
Cui, Yujun
- Contributor
-
SpringerLink (Online service)
- DOI
-
10.1186/s13660-022-02907-9
- URN
-
urn:nbn:de:101:1-2023041221053340839582
- Rights
-
Open Access; Der Zugriff auf das Objekt ist unbeschränkt möglich.
- Last update
-
14.08.2025, 10:47 AM CEST
Data provider
Deutsche Nationalbibliothek. If you have any questions about the object, please contact the data provider.
Associated
- Chen, Huiling
- Cui, Yujun
- SpringerLink (Online service)